# SDR AALA201810319022

- Difficulty date: October 30, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 55,481 hours, 24,518 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Fod
- Location: L1 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED THE ARMING MECHANISM AT THE BOTTOM OF THE L1 DOOR WAS STICKING AND DIFFICULT TO ARM.  CLEANED DEBRIS FROM GIRT BAR ATTACH AREA ON FLOOR. OPS NORMAL.
